# SDR FDEA201209103272

- Difficulty date: September 10, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 45,150 hours, 10,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77955
- Condition: Corroded
- Location: Bs 1877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1877, X= 8.5 , SEAT TRACK FLANGE FOUND WITH CORRODED.  REPAIRED SEAT TRACK IAW SRM  53-00-52 FIGURE 201 REPAIR 1 REVISION 50. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
